Facebook Pixel
EmpowHER Guest

Can clomid cause someone who normally ovulated on their own to not ovulate?

By Anonymous October 20, 2012 - 6:17am
Rate This

Hello. I normally have 35-40 day cycles. I have a short lp and had a miscarriage last December so my doctor put me on clomid 50mg. I am currently on cycle day 29 and have had several +opk's and ovulation pains throughout my cycle and have yet to see a rise in my temps. Is it possible that the clomid may cause me not to ovulate? Thank you!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  It's possible the changes can be due to the clomid.  But you need to speak to your doctor, about any new symptoms or changes. Here are some of the side effects from clomid.

Stomach upset, bloating, abdominal/pelvic fullness, flushing ("hot flashes"), breast tenderness, headache, or dizziness may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.





October 20, 2012 - 7:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!